# SDR REXA2016032800652

- Difficulty date: March 28, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 25,158 hours, 22,670 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE CRACKED AT PREVIOUS REPAIR.  REMOVED CRACKED DRAG ANGLE.  INSTALLED NEW DRAG ANGLE IAW REO 601R-52-11-513 REV B.
